Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 734251.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Equivariant characteristic classes of external and symmetric products of varieties
Authors:Maxim, Laurentiu; Schürmann, Jörg
Language:English
Date of Publication (YYYY-MM-DD):2018
Title of Journal:Geometry & Topology
Journal Abbrev.:Geom. Topol.
Volume:22
Issue / Number:1
Start Page:471
End Page:515
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.2140/gt.2018.22.471
URL:http://dx.doi.org/10.2140/gt.2018.22.471
URL:https://arxiv.org/abs/1508.04356
URL:http://www.mpim-bonn.mpg.de/preblob/5631 [MPIM Preprint series 2016-13]
Full Text:
You have privileges to view the following file(s):
Maxim_Equivariant characteristic_oa_2018.pdf  [408,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.